RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 3, Pages 84–110 (Mi da442)  

This article is cited in 1 scientific paper (total in 1 paper)

Rank inequalities that generate facets of a polyhedron of connected $k$-factors

R. Yu. Simanchev

Omsk State University

Full text: PDF file (2518 kB)

Bibliographic databases:
UDC: 519.1
Received: 10.03.1995
Revised: 23.06.1996

Citation: R. Yu. Simanchev, “Rank inequalities that generate facets of a polyhedron of connected $k$-factors”, Diskretn. Anal. Issled. Oper., 3:3 (1996), 84–110

Citation in format AMSBIB
\Bibitem{Sim96}
\by R.~Yu.~Simanchev
\paper Rank inequalities that generate facets of a~polyhedron of connected $k$-factors
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 3
\pages 84--110
\mathnet{http://mi.mathnet.ru/da442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490431}
\zmath{https://zbmath.org/?q=an:0915.05095}


Linking options:
  • http://mi.mathnet.ru/eng/da442
  • http://mi.mathnet.ru/eng/da/v3/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Yu. Simanchev, “On facet-inducing inequalities for combinatorial polytopes”, J. Appl. Industr. Math., 11:4 (2017), 564–571  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:181
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020